Andrews, G.E., Babu, G.J., Bai, Z. et al. (12 more authors) (Cover date: June/July 2022) C. R. Rao (1920–) Celebrates His 101st Birthday. Notices of the American Mathematical Society, 69 (06). pp. 982-997. ISSN 0002-9920
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Jun 2024 13:05 |
Last Modified: | 07 Jun 2024 13:09 |
Published Version: | https://www.ams.org/cgi-bin/notices/nxgnotices.pl?... |
Status: | Published |
Publisher: | American Mathematical Society (AMS) |
Identification Number: | 10.1090/noti2492 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:213128 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online